MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 3/28/2017 resulted in defect found and the event was determined to be reportable.Most likely underlying root cause of high control results and e-5 errors are due to improper handling and storage: missing chemistry and residual dried chemistry.(b)(4).
 
Event or Problem Description
Consumer reported complaint of e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.The e-3 error occurred as soon as the blood sample was absorbed.During the call on (b)(6) 2017 the customer felt well and did not report any symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2017 as a result of the meter's readings.Blood test performed during call on (b)(6) 2017 produced result of e-3.Customer stated he stored strips in a closet but that the strips fell out of the container into water.Customer stated he patted them off and placed them back into the container.Customer stated he has been getting error message ever since.The test strip lot manufacturer's expiration date is 04/13/2018 and open vial date was undisclosed.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6472929
Report Number1000113657-2017-00640
Device Sequence Number606040
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY